# SDR ERKR200100166

- Difficulty date: August 30, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N901TR
- Make and model: Doug MD-90-30
- Aircraft serial: 53578
- Aircraft time: 5,060 hours, 2,173 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: E5033515
- Condition: Corroded
- Location: Nr 1&2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AND NR 2 ENGINE THRUST REVERSER INNER SLEEVES HAVE AREAS OF CORROSION.  REPAIRED PER ECRA'S P4-MDF-78-120 (121, 122, 123)-EAC.
